# SDR UPS07M49238

- Difficulty date: January 17, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT L/E COMPT UPPER DOUBLER PANEL CRACKED AS MARKED APPROX STA XORS 562.  LEFT L/E COMPT UPPER DOUBLER PNL FASTENERS REMOVED PER SRM 51-31-01 VOL II R.38.  REPAIR DOUBLER FABRICATED & HOLES DRILLED PER SRM 57-10-00 FIG 258 TEMP R.57-5.  VISUAL INSP CARRIED OUT 'OK' TO INSTALL PARTS.  REPAIR PARTS INSTALLED AT LEFT L/E COMPT APPROX STA XORS 562 PER SRM 57-10-00 FIG 258 TEMP R.57-5.  FOUND SATISFACTORY.
